# SDR CA140825006

- Difficulty date: August 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 18,438 hours
- Engine: Cfmint CFM567B273
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Condition: Damaged
- Location: Nr 2
- Part time: 26,120 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND SLOWING TO TAXI SPEED, BRAKING CAUSED AIRCRAFT TO SHUDDER VIOLENTLY. CREW TESTED TWICE MORE DURING TAXI WITH THE SAME RESULT. BOTH NR 1 AND 2 BRAKES WERE INSPECTED AND FOUND THE NR 2 BRAKE DAMAGED BEYOND LIMITS. NR 2 BRAKE WAS REPLACED IAW AMM 32-41-41.
